2016 Schedule

Innovate Virginia 2016

Link to: InnoVAte Virginia 2016 Printable Schedule

Presented by Agile Richmond
Friday, March 25, 2016

7:15 AM Registration Desk Opens: Continental Breakfast, Visit Sponsor Expo
8:00 AM Welcome and Opening Remarks
8:15 AM OPENING KEYNOTE
The Three Things You Need to Know to Transform Any Sized Organization into an Agile Enterprise
Mike Cottmeyer, Leading Agile
9:15 AM Break • Visit Sponsor Expo (15 mins)
9:30 AM CONCURRENT SESSIONS
People & Process
Diagnosing and Changing Stuck Patterns in Teams
Marsha Acker, TeamCatapult
UX & Design
Defying Design Convention
Andrew LeVasseur, VCU Brandcenter
Analysis & Assurance
The 3 Pillars Approach to Agile Testing Strategy
Mary Thorn, Ipreo
Development & Operations
DevOps: Is It a Mindset, Culture or Practice?
Vikas Kapila, SPCT
Innovation Games
Collaboration Games for Virtual Teams
Jesse Fewell, Virtually Agile
Let’s Chat
with Daniel Vacanti, ActionableAgile
10:30 AM Break • Visit Sponsor Expo (15 mins)
10:45 AM CONCURRENT SESSIONS
People & Process
Why Size Doesn’t Matter
Daniel Vacanti, ActionableAgile
User Experience & Design
Doing It Together: How Is It Better Than Being Alone?
Archie Miller, Beth Sutherland, CarMax
Analysis & Assurance
Evolving the Product Owner Role
Kat Conner, Leading Agile
Development & Operations
Creating “Living” Documentation
Dan Berlin, Agile Realms, Inc.
Innovation Games
An Intro to LEGO Serious Play
Joe Snyder, TrainIT, Guy Winterbotham, ICF
Let’s Chat
with Lyssa Adkins, Agile Coaching Institute
11:45 PM Lunch • Networking • Visit Sponsor Expo (1 hr 15 mins)
1:00 PM CONCURRENT SESSIONS
People & Process
Developing Your Organization’s Agile Coaching Capability
Lyssa Adkins, Agile Coaching Institute
User Experience & Design
IOT or Bust: Designing for the Near Future
Charlene McBride, Mullen Love
Analysis & Assurance
Metrics Case Studies
Jim Damato, CA Technologies
Development & Operations
DevOps: Patterns and Practices
Darrell Norton, CapTech
Innovation Games
Lean Coffee: Scrum in the Real World
Mike Vizdos, Vizdos Enterprises
Let’s Chat
with Jon Kern, Intelliquip
2:00 PM Break • Visit Sponsor Expo (15 mins)
2:15 PM CONCURRENT SESSIONS
People & Process
Characteristics of Agile Reflections
Aakash Srinivasan, Vivek Angiras – Coaching/Training
User Experience & Design
Designing Future-Friendly Content
Carrie Hane, Content and Digital Strategy
Analysis & Assurance
Keeping the Vision Alive
Jason Fair, James Gifford, Genesis Consulting
Development & Operations
Services Over Servers
Ryan Shriver, Singlestone
Innovation Games
Three Games for Your Agile Team
Jason Tanner, Applied Frameworks
Let’s Chat
with Jon Kern, Intelliquip
3:15 PM Break • Visit Sponsor Expo (15 mins)
3:30 PM Closing Remarks
3:45 PM CLOSING KEYNOTE
THE CARTOGRAPHY OF INNOVATION
Scott Wayne, The Frontier Project
4:45 PM COCKTAIL RECEPTION: Prize Give-Away